# SDR IPXA09155268

- Difficulty date: March 29, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN DENTED BETWEEN FRAMES 34 & 35 ABOVE STRINGER 43 R.  REMOVED DAMAGED SECTION OF SKIN.  FABBED FILLERS FOR STRINGERS.  DRILLED UP DOUBLERS PER EO A300-5330-32881A.  UPSIZED HOLES IN FX SKIN.  INSTALLED DOUBLERS.  PERFORMED HFEC.  NO CRACKS FOUND.  COMPLETED INSTALLATION OF REPAIR DOUBLERS PER A300-5330-32881A.
